The Korn inequality for Jones domains

Date

2004-10-27

Authors

Duran, Ricardo G.
Muschietti, Maria Amelia

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University-San Marcos, Department of Mathematics

Abstract

In this paper we prove the Korn inequality, and its generalization to Lp, 1 < p < ∞, for bounded domains Ω ⊂ ℝn, n ≥ 2, satisfying an (∊, δ) condition.

Description

Keywords

Korn inequality, Jones domains

Citation

Durán, R. G., & Muschietti, M. A. (2004). The Korn inequality for Jones domains. Electronic Journal of Differential Equations, 2004(127), pp. 1-10.

Rights

Attribution 4.0 International

Rights Holder

Rights License